Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


FOLLOW UP & RJFAF DONATION: "DR. BOB, HOW CAN I FIGURE THIS PUZZLE OUT???HELP A MIAMI INSOMNIAC PLZ!!!"
Aug 2, 2009

Doc! Thanks for answering my question about hospitalized pneumonia and intravenous and oral medicatications not messing up antibodies test results. I read it a little late because i just got back from a mission (im a young missionary) by the way i know you have grown not too fond of religious people and thats okay, but i just wanted to let you know that i am the different, open minded type so i know this wont prevent you from answering me. Ok here goes... i just needed some clarification because i neglected to mention that when tested i think i still had a bit of pneumonia left and a bit of the effect of the medications left too. So i take it its okay? because you stated recent pneumonia/medicated not altering test, and i wanted to point out i wasnt quite completely free/off of those two yet. Thanks a million and i will be donating soon because millions desperately need it.

Response from Dr. Frascino

Hi,

Welcome back. Just to set the record straight, I have nothing against religious people or religions in general. However, hypocritical rightwing religious zealot wingnuts like the ones comprising that cult on C Street in Washington are a different story.

As for your follow-up concern, my response remains unchanged. Having (or having taken) antibiotics to treat the pneumonia and/or taking (or having taken) antibiotics to treat the pneumonia will not affect HIV test results.

Thanks for your donation to the Robert James Frascino AIDS Foundation and for not being a wingnut!

Dr. Bob



Previous
need help
Next
end of travel ban

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement